View Single Post
  #7  
February 20th, 2007, 02:57 AM
Lisadear's Avatar
Lisadear Lisadear is offline
Platinum Supermommy
Join Date: Jan 2006
Location: Trinidad
Posts: 20,622
Send a message via MSN to Lisadear Send a message via Yahoo to Lisadear
Quote:
Just celexa[/b]
I think you need to check your doctor ASAP ... I'm not a professional but .......................... I'm going to add in my two cents anyway ................. Celexa is an antidepressant which is fine but if you have severe mania going on (which from most of your latest posts points heavily to mania including lack of sleep) then its a possibility the anti depressant is skyrocketing it which is NOT good.

What's your diagnosis? the reason I'm asking is that initially I was diagnosed as just having depression and given anti depressants and eventually I landed up in the hospital which was not good because my mania took me over COMPLETELY and I had to be put immediately on mood stabilisers to balance me out .... it was ONLY then I was properly diagnosed as bipolar

I'm not saying you're bipolar ... I'm just saying that its a possibility that your med might be increasing your mania which is NOT good cause after mania comes a MASSIVE depression crash that can be life threatening.

Not meaning to alarm you ... I just think you should check the doctor on your med PLEASE.

xxx Lisa xxx
__________________
xxx Lisa xxx<div align="center">

</div>
Reply With Quote